| Catalog Number |
0131975 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported by customer that they had a broken huber needle overnight up on the unit.It was a 0.75, 19g.It had 0.9ns at 242ml/hr and potassium at 25ml/hr running through it.The needle was 3 days old.Additional information received 5/23/2023: it was reported "it was discovered by the patient because it was leaking all over the patient.Patient required a recannulation of their port.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a cracked y-site was confirmed.The sample was evaluated and this event was determined to be supplier related.The supplier has been notified of this event.Bd is working closely with the supplier to prevent future occurrences of similar events and values your support and partnership in communicating this event and coordinating the return of the sample.
Event or Problem Description